按条件检索“345”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 × 机构: 控制科学与工程... ×
导出
  • 排序
  • 显示
1. The Selberg-Delange method in short intervals with an application SCOPUS SCIE

作者:Cui, Z.; Wu, J.

作者机构:[Cui, Z.] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.; [Wu, J.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, J.] Inst Elie Caftan Lorraine, CNRS, UMR 7502, F-54506 Vandoeuvre Les Nancy, France.

来源:ACTA ARITHMETICA,2014,Vol.163,Issue.3,247-260

WOS被引数:4

资源类型:期刊论文

WOS:000341221000004

2. A Weighted Central Limit Theorem Under Sublinear Expectations EI SCOPUS SCIE

作者:Zhang, Defei; Chen, Zengjing

作者机构:[Zhang, Defei] Honghe Univ, Sch Math, Mengzi 661199, Peoples R China.; [Zhang, Defei; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2014,Vol.43,Issue.3,566-577

WOS被引数:5

资源类型:期刊论文

WOS:000329777200008

3. A Stochastic Recursive Optimal Control Problem Under the G-expectation Framework EI SCOPUS SCIE

作者:Hu, Mingshang; Ji, Shaolin; Yang, Shuzhen

作者机构:[Hu, Mingshang; Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Qilu Inst Finance, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND OPTIMIZATION,2014,Vol.70,Issue.2,253-278

WOS被引数:6

资源类型:期刊论文

WOS:000341781800003

4. Input-To-State Stability for a Class of Switched Stochastic Nonlinear Systems by an Improved Average Dwell Time Method EI SCOPUS SCIE

作者:Guo, Rongwei; Zhao, Ping; Zhang, Chenghui

作者机构:[Guo, Rongwei; Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Guo, Rongwei] Qilu Univ Technol, Sch Sci, Jinan 250353, Peoples R China.; [Zhao, Ping] Univ Jinan, Sch Elect Engn, Jinan 250022, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000334772800001

5. Bhattacharyya distance-based irregular pyramid method for image segmentation EI SCOPUS SCIE

作者:Yu, Yuanlong; Gu, Jason; Wang, Junzheng

作者机构:[Yu, Yuanlong] Fuzhou Univ, Coll Math & Comp Sci, Fuzhou 350002, Peoples R China.; [Gu, Jason] Dalhousie Univ, Dept Elect & Comp Engn, Halifax, NS, Canada.; [Gu, Jason] Shandong Univ, Sch Control Sci & Engn, Jinan 250100, Shandong, Peoples R China.; [Wang, Junzheng] Beijing Inst Technol, Sch Automat, Beijing 100081, Peoples R China.

来源:IET COMPUTER VISION,2014,Vol.8,Issue.6,510-522

资源类型:期刊论文

WOS:000348194100005

6. A new Lagrange solution to the privacy-preserving general geometric intersection problem EI SCOPUS SCIE

作者:Qin, Jing; Duan, Hongwei; Zhao, Huawei; Hu, Jiankun

作者机构:[Qin, Jing; Duan, Hongwei; Hu, Jiankun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Hongwei] Haidian Teachers Training Coll, Expt Sch, Beijing, Peoples R China.; [Zhao, Huawei] Shandong Univ Finance & Econ, Sch Comp & Informat Engn, Jinan, Peoples R China.; [Hu, Jiankun] Univ New S Wales, Sch Engn & Informat Technol, Canberra, ACT, Australia.

来源:JOURNAL OF NETWORK AND COMPUTER APPLICATIONS,2014,Vol.46,94-99

资源类型:期刊论文

WOS:000347769900008

7. An Upper Bound of Large Deviations for Capacities EI SCOPUS SCIE

作者:Cao, Xiaomin

作者机构:[Cao, XM]Shandong Univ, Sch Math, Jinan 250000, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

WOS被引数:2

资源类型:期刊论文

WOS:000338048400001

8. Self-time-delay synchronization of time-delay coupled complex chaotic system and its applications to communication SCOPUS SCIE

作者:Zhang, Fangfang; Liu, Shutang

作者机构:[Zhang, Fangfang; Liu, Shutang] Shandong Univ, Coll Control Sci & Engn, Jinan 250061, Peoples R China.

来源:INTERNATIONAL JOURNAL OF MODERN PHYSICS C,2014,Vol.25,Issue.3

WOS被引数:4

资源类型:期刊论文

WOS:000332032800009

9. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

10. Law of Large Numbers under Choquet Expectations SCOPUS SCIE

作者:Chen, Jing

作者机构:[Chen, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000332848900001

11. The Braided Monoidal Structures on a Class of Linear Gr-Categories EI SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] USTC, Sch Math, Hefei 230026, Peoples R China.

来源:ALGEBRAS AND REPRESENTATION THEORY,2014,Vol.17,Issue.4,1249-1265

WOS被引数:5

资源类型:期刊论文

WOS:000339336600013

12. Channel Estimation and Information Symbol Detection for DS-UWB Communication Systems EI SCOPUS SCIE

作者:Wang, Wei; Han, Chunyan

作者机构:[Wang, Wei] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Han, Chunyan] Univ Jinan, Sch Elect Engn, Jinan 250022, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014,Vol.2014

资源类型:期刊论文

WOS:000333834700001

13. Discrete-Time H-infinity Preview Control Problem in Finite Horizon SCIE

作者:Wang, Hongxia; Zhang, Huanshui; Xie, Lihua

作者机构:[Wang, Hongxia] Zhejiang Univ Technol, Sch Informat Engn, Hangzhou 310023, Zhejiang, Peoples R China.; [Zhang, Huanshui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Xie, Lihua] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2014

WOS被引数:2

资源类型:期刊论文

WOS:000336140600001

14. New approach to derivative calculation of multi-valued logical functions with application to fault detection of digital circuits EI SCOPUS SCIE

作者:Liu, Zhenbin; Wang, Yuzhen; Li, Haitao

作者机构:[Liu, Zhenbin; Wang, Yuzhen; Li, Haitao] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.; [Liu, Zhenbin] Qingdao Agr Univ, Sci & Informat Coll, Qingdao 266109, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.8,554-560

WOS被引数:13

资源类型:期刊论文

WOS:000337941400003

15. The Green rings of pointed tensor categories of finite type SCOPUS SCIE

作者:Huang, H.-L.;Van Oystaeyen, F.;Yang, Y.;Zhang, Y.

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Van Oystaeyen, F] Department of Mathematics and Computer Science, University of Antwerp, Middelheimlaan 1, B-2020 Antwerp, Belgium;[ Yang, Y] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, Y] Department WNI, University of Hasselt, Universitaire Campus, 3590 Diepeenbeek, Belgium

来源:Journal of pure and applied algebra,JOURNAL OF PURE AND APPLIED ALGEBRA,2014,Vol.218,Issue.2,333-342

WOS被引数:6

资源类型:期刊论文

WOS:000327288200014

16. Robust node-disjoint multipath routing for wireless sensor networks SCOPUS SCIE

作者:Yu, Leilei; Chen, Dongyan; Huang, Xu

作者机构:[Yu, Leilei; Chen, Dongyan; Huang, Xu] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:INTERNATIONAL JOURNAL OF SENSOR NETWORKS,2014,Vol.15,Issue.2,112-120

WOS被引数:2

资源类型:期刊论文

WOS:000335648100004

17. Comparison of directed and weighted co-occurrence networks of six languages EI SCOPUS SCIE

作者:Gao, Yuyang; Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Gao, Yuyang] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.; [Liang, Wei] Henan Polytech, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,579-589

WOS被引数:8

资源类型:期刊论文

WOS:000328179200054

18. Adaptive stabilization for ODE systems via boundary measurement of uncertain diffusion-dominated actuator dynamics EI SCOPUS SCIE

作者:Li, Jian; Liu, Yungang

作者机构:[Li, Jian; Liu, Yungang] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2014,Vol.24,Issue.18,3214-3238

WOS被引数:10

资源类型:期刊论文

WOS:000345442800008

19. A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order SCOPUS SCIE

作者:Hu, Pei-Chu; Li, Bao Qin

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2014,Vol.8,Issue.6,1173-1182

WOS被引数:3

资源类型:期刊论文

WOS:000339808100002

20. FINITE MAJID ALGEBRAS OVER THE KLEIN GROUP SCOPUS SCIE

作者:Balodi, Mamta; Huang, Hua-Lin; Kumar, Shiv Datt

作者机构:[Balodi, Mamta; Kumar, Shiv Datt] Motilal Nehru Natl Inst Technol, Dept Math, Allahabad, Uttar Pradesh, India.; [Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN ALGEBRA,2014,Vol.42,Issue.11,4962-4983

WOS被引数:1

资源类型:期刊论文

WOS:000337599500025

共 18 页, 345 条记录

TOP